# SDR FDEA202006051133

- Difficulty date: June 5, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 73,273 hours, 27,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N87354
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 1635 STR 14R WEB HAS ELONGATED HOLES. UPON EVALUATION FOUND WEB STA 1638 STR 14R TO BE OUT OF LIMITS IAW SRM 51-10-  02. REMOVED, FABRICATED AND INSTALLED NEW WEB IAW DWG 146N8735 REV N AND REV C AND SRM 51-40-02.
